# SDR AU000444

- Difficulty date: April 14, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 520010786
- Condition: Cracked
- Location: Hydraulic, Main
- Component: Hydraulic, Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT HYDRAULIC FILTER PRESSURE PIPE SPLIT AND LEAKING AT OUTBOARD RADIUS.  LOSS OF HYDRAULIC FLUID.
